| Model Number |
H7493926008220 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent dislodgement occurred.The bifurcated target lesion was located in the circumflex (cx) and obtuse marginal (om) artery.Both lesions were treated with pre-dilation.A stent was implanted in cx artery.Post dilation was then performed.After rewiring the om artery, a 2.25 x 8mm synergy ii drug-eluting stent was advanced and passed through the implanted stent in cx down to the om artery.When the physician repositioned the device, it was noticed that the stent had been dislodged from the delivery system.The physician was unable to pass a balloon catheter through the dislodged stent.The stent was left in good position, undeployed.No patient complications were reported and the patient's status was stable.